Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Anesthesiology
Volume 2014, Article ID 693191, 4 pages
http://dx.doi.org/10.1155/2014/693191
Case Report

Postanesthetic Severe Oral Angioedema in Patient’s Taking Angiotensin-Converting Enzyme Inhibitor

Anaesthesiology Department, Coimbra University Hospital Center, Praceta Mota Pinto, 3001-301 Coimbra, Portugal

Received 29 May 2014; Accepted 17 October 2014; Published 6 November 2014

Academic Editor: Eugene A. Vandermeersch

Copyright © 2014 Acílio Marques et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Acílio Marques, Carla Retroz-Marques, Sara Mota, Raquel Cabral, and Matos Campos, “Postanesthetic Severe Oral Angioedema in Patient’s Taking Angiotensin-Converting Enzyme Inhibitor,” Case Reports in Anesthesiology, vol. 2014, Article ID 693191, 4 pages, 2014. https://doi.org/10.1155/2014/693191.